Mrayyan et al
Greener Journal of Science, Engineering and Technological Research Vol. 4 (2), pp. 030-031, May 2014.
ISSN: 2276-7835 © 2011 Greener Journals
Manuscript Number: 030614133
Goldbach Conjecture Proof
Salwa Mrayyan*, Mosa Jawarneh, Tamara Qublan
Assistant Prof.,Balqaa Applied University,CS Instructor,Balqaa Applied University Jordan.
*Corresponding Author’s Email: salwa_mrayyan @ yahoo. com
Very simple method of proving Goldbach Conjecture this proof which is simply being just algebraic process by taking the statement of the conjecture " All positive even integers can be expressed as the sum of two primes. Two primes such that for a positive integer are sometimes called a Goldbach partition (Oliveira e Silva)"and the researcher took this statement and build up the proof
Keywords: Goldbach conjecture, Prime numbers, Even number.
Dunham, W, (1990). Journey through Genius: The Great Theorems of Mathematics. New York: Wiley, p. 83.
Dickson, LE (2005). "Goldbach's Empirical Theorem: Every Integer is a Sum of Two Primes." In History of the Theory of Numbers, Vol. 1: Divisibility and Primality. New York: Dover, pp. 421-424.
Goldbach, C, (1742). Letter to L. Euler, June 7.
Hardy, GH, (1999). Ramanujan: Twelve Lectures on Subjects Suggested by His Life and Work, 3rd ed. New York: Chelsea.
Oliveira E, Silva, T "Goldbach Conjecture Verification." http://www.ieeta.pt/~tos/goldbach.html.
Oliveira E, Silva, T, (2003a). "Verification of the Goldbach Conjecture Up to 2*10^16." Mar. 24. http://listserv.nodak.edu/scripts/wa.exe..
Oliveira E, Silva, T, (2003b) "Verification of the Goldbach Conjecture Up to ." Oct. 3. http://listserv.nodak.edu/scripts/wa.exe..
Oliveira E, Silva, T, (2005a). "New Goldbach Conjecture Verification Limit." Feb. 5.
Oliveira E, Silva, T, (2005b) "Goldbach Conjecture Verification." Dec. 30. http://listserv.nodak.edu/cgi-bin/wa.exe A2=ind0512&L=nmbrthry&T=0&P=3233.
Schnirelman, LG, (1939). Uspekhi Math. Nauk 6, 3-8.
Shanks, D, (1985). Solved and Unsolved Problems in Number Theory, 4th ed. New York: Chelsea, pp. 30-31 and 222.Pogorzelski, HA, (1977). "Goldbach Conjecture." J. reine angew. Math. 292, 1-12.